# SDR DXTA2011062004625

- Difficulty date: June 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N262QS
- Make and model: Amd FALCON2000
- Aircraft serial: 162
- Aircraft time: 8,188 hours, 5,038 cycles
- System (JASC): 3242 · Brake
- Part: Brake Pads
- Part number: C20382100
- Part serial: 00419
- Condition: Worn
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LOSS OF BRAKE AUTHORITY.  ON LANDING, THE BRAKING AUTHORITY DIMINISHED TO THE POINT OF USING FULL BRAKE.  INVESTIGATED AND FOUND NR 2 AND 3 BRAKES WERE WORN BEYOND LIMITS.   REMOVED NR 2 BRAKE AND INSTALLED O/H BRAKE ASSY. REMOVED NR 3 BRAKE ASSY AND INSTALLED O/H BRAKE ASSY.    BLED BRAKE IAW MM 32-419. OK AT THIS TIME. TAXIED ACFT FOR FT OF BRAKES AT THIS TIME THERE ARE NO DEFECTS NOTED IAW MM 32-428, 32-400.
